(A,m)-isometries on Hilbert spaces

  1. Bermúdez, T. 1
  2. Saddi, A. 2
  3. Zaway, H. 12
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Department of Mathematics, Faculty of Sciences, University of Gabes
Journal:
Linear Algebra and Its Applications

ISSN: 0024-3795

Year of publication: 2018

Volume: 540

Pages: 95-111

Type: Article

Export: RIS
DOI: 10.1016/j.laa.2017.11.005 SCOPUS: 2-s2.0-85035805549 GOOGLE SCHOLAR
Data source: Scopus